MathSciNet Relay Station
MathSciNet bibliographic data
MR337245 82.62 (62C99)
Holevo, A. S. Statistical decision theory for quantum systems. J. Multivariate Anal. 3 (1973), 337–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement